# SDR FDEA202108242080

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,041 hours, 18,626 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RECEIVED UNSAFE INDICATION ON LEFT MAIN GEAR  (PRIMARY AND SECONDARY) WHEN GEAR RETRACTED.  RECYCLED GEAR AS PER QNH RED (UNSAFE) GEAR  INDICATIONS REMAINED. NO SPEED LIMITS EXCEEDED.  T/S FOUND CABLE 216A (LH MLG POSITION FOLLOW-UP                        CABLE) BROKEN OFF. PER MD-11 AMM 32-31-10-4 REMOVED                    AND INSTALLED 216A AND 216B CABLES. PER MD-11 AMM                      32-21-00-5 RIGGED THE CABLES OK. PER MD-11 AMM                         07-11-00-2 AND AMM 32-31-00 PERFORMED ALL LDG AND                      DOORS SWING TEST 4 TIMES WITH NORMAL. A/C OK FOR SERVICE.
